Application of He's semi-inverse method to the nonlinear Schrodinger equation


Ozis T. , YIDIRIM A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.54, pp.1039-1042, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2007
  • Doi Number: 10.1016/j.camwa.2006.12.047
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1039-1042

Abstract

A variational theory is established for the nonlinear Schrodinger equation using He's semi-inverse method. On the basis of the variational principle obtained, a solitary solution is obtained, which is the same as Debnath's result [L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhauser, Boston, 1997], confirming the validity of our analysis. The method is straightforward and concise. (c) 2007 Elsevier Ltd. All rights reserved.